# SDR 01FDEA00344

- Difficulty date: May 14, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Location: Wingbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP CTR WING BOX FOUND CORRODED AT BS 870 NEXT TO LWR SPAR CHORD.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX EA 7-5710-57245.
